MathSciNet Relay Station
MathSciNet bibliographic data
MR256445 60.30
Meĭzler, D. G. On the question of limit distributions for the maximal term of a variational series. (Russian) L′vov. Politehn. Inst. Naučn. Zap. Ser. Fiz.-Mat. Vyp. 38 1956 90–109 (1957).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement